# SDR VNAA2019010611101

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 35,559 hours, 35,355 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

ON DECENT THE CAPTAINS WINDSHIELD CRACKED IN FLIGHT. THE CREW DONNED THEIR OXYGEN MASKS AND DECLARED AN EMERGENCY. THE AIRCRAFT LANDED WITHOUT FURTHUR INCIDENTS. MAINTENANCE REPLACED THE WINDSHIELD AND IS BACK IN SERVICE.
